# SDR 95ZZZX697

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9942M
- Make and model: Cessna 207A
- Aircraft serial: 20700756
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: S6RN25
- Condition: Broken
- Location: Rt Mag
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN-UP, PILOT REPORTED EXCESSIVE RPM DROP OF RT MAGNETO AND ALSO NO VACUUM.  AN INVESTIGATION REVEALED THE REAR MAGNETO BEARING FROZE AND THE IMPULSE COUPLING BROKE OFF AND DESTROYED DRIVE GEAR THAT RUNS THE VACUUM PUMP AND THE REAR ACCESSORY CASE WAS CRACKED.  OUTSIDE AIR TEMP WAS MINUS 28 DEGREES CELCIUS AND FURTHER INVESTIGATION FOUND THE TANNIS ENGINE HEATER WAS NOT PLUGGED IN.
